SciELO - Scientific Electronic Library Online

vol.41 issue3On the resolution of the heat equation in unbounded non-regular domains of R³Structure of a quotient ring R/P and its relation with generalized derivations of R author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


ROCHA, Victor H. L.  and  REIS, Ronan A.. Lyapunov stability and weak attraction for control systems. Proyecciones (Antofagasta) [online]. 2022, vol.41, n.3, pp.605-622. ISSN 0716-0917.

In this paper we deal with Lyapunov stability and weak attraction for control systems. We give characterizations of the stability and asymptotical stability of a compact set by means of its components. We also study the asymptotical stability of the prolongation of a compact weak attractor.

Keywords : Lyapunov stability; asymptotical stability; connected components; prolongations; control systems.

        · text in English     · English ( pdf )